# SDR SWAA2021051219564

- Difficulty date: September 30, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA1008; LBL15; FUSELAGE TO VERTICAL STAB SKATE ANGLE; OTBD SIDE; CHAFE WEAR; MRK'D. / EVALUATED WEAR AT B.S. 1008 ORIG THICKNESS .070 MAX WEAR DOWN TO .056 NO PUBLISHED LIMITS FOR LOSS OUT ANGLE I/A/W SRM 51-10-02-0G-0; REMOVED AND INSTALLED NEW UPPER FUSELAGE STA 1008 LBL 15 FUSELAGE TO VERTICAL STAB SKATE ANGLE OTBD SIDE I/A/W SRM 51-40-02-0G-0 AND BOEING DWG # 147A0030 REV: - A-TAG # A53993
